# SDR SBOY202207260002

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Make and model: Boeing 747-400
- System (JASC): 7100 · Powerplant System
- Part: Tank
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT REG: 9V-SCB.   AIRCRAFT RETURNED TO BASE DUE FLIGHT CREW REPORTED FUEL MIST OBSERVED AT THE RIGHT HAND (RH) ENGINE DURING CRUISE.   ACTION TAKEN:FOLLOWING AIRCRAFT ARRIVAL, INSPECTION PERFORMED ON THE RH ENGINE FOUND 1-OFF MOUNTING BOLT OF THE HYDRO-MECHANICAL UNIT (HMU) WAS DISPLACED. TORQUE CHECK ON THE SUBJECT BOLT FOUND THAT IT WAS SEIZED.FURTHER ASSESSMENT DURING ENGINE SPIN REVEALED THAT THERE WAS FUEL LEAK FROM THE HMU, WHICH HAD LIKELY CAUSED THE FUEL MIST OBSERVED DURING CRUISE. DATE OF INCIDENT : 24 JUL 2022.
